Alert archive / Indiana / Ice Storm Warnings in 2007

Ice Storm Warning 2, NWS Indianapolis, IN

December 9, 200715 counties in Indiana

NWS Indianapolis, IN issued this ice storm warning at Dec 9, 2007, 6:26 AM EST for 15 counties in Indiana. It was in force for 7 hr. 5 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 9, 2007, 6:26 AM EST (11:26 UTC)
Expired
Dec 9, 2007, 1:52 PM EST
In force
7 hr
Issued by
NWS Indianapolis, IN

Counties Boone County, IN, Carroll County, IN, Clinton County, IN, Delaware County, IN, Fountain County, IN, Hamilton County, IN, Howard County, IN, Madison County, IN, Montgomery County, IN, Parke County, IN, Randolph County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 56 km from the middle of the area, began a volume at 11:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 9, 8:03 AM ESTFREEZING RAIN 0Lafayette, INPOWER LINES AND TREES COATED WITH ICE AND STARTING TO SAG. ROADS WERE ONLY WET. TEMP 31 DEGREES. OCCASIONAL THUNDER.
Dec 9, 9:54 AM ESTFREEZING RAIN 0.18Lafayette, INICING MAINLY ON TREES...POWER LINES AND SOME PARKED CARS. ROADS MAINLY WET.
Dec 9, 11:18 AM ESTICE STORM 0Lafayette, IN0.25 INCHES OF ICE ON TREES AND POWER LINES.
Dec 9, 11:23 AM ESTFREEZING RAIN 0Delphi, INSOME ICING ON TREES AND POWER LINES.
Dec 9, 12:00 PM ESTICE STORM 012 Ne Lebanon, INCOCORAHS OBSERVER REPORTED 0.25 INCHES ICE ACCUMULATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 11.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2007-12-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2007-12-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 283 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
592 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
283 m²/s²
0-3 km storm-relative helicity
690 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KIND 091126
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
626 AM EST SUN DEC 9 2007

...ICE STORM WARNING FOR MUCH OF NORTHERN CENTRAL INDIANA...

.WITH TEMPERATURES HOVERING IN THE LOWER 30S AND WARMER AIR
ALOFT...FREEZING RAIN WILL OCCUR THIS MORNING.

TEMPERATURES ARE EXPECTED TO RISE ABOVE FREEZING BY MIDDAY.

BRIEF HEAVY FREEZING RAIN WILL BE POSSIBLE RESULTING IN ICE
ACCUMULATIONS GREATER THAN ONE QUARTER OF AN INCH. THUNDER WILL
ALSO BE POSSIBLE.

INZ021-028>031-035>044-091700-
/O.UPG.KIND.ZR.Y.0004.000000T0000Z-071209T1700Z/
/O.NEW.KIND.IS.W.0002.071209T1126Z-071209T1700Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE
626 AM EST SUN DEC 9 2007

...ICE STORM WARNING IN EFFECT UNTIL NOON EST TODAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED AN ICE
STORM WARNING...WHICH IS IN EFFECT UNTIL NOON EST TODAY. THE
FREEZING RAIN ADVISORY IS NO LONGER IN EFFECT. 

MORE THAN ONE QUARTER OF AN INCH OF ICING IS EXPECTED. FREEZING
RAIN MAY BE HEAVY AT TIMES RESULTING IN A QUICK ICING OF ROADS 
AND SURFACES.

TRAVEL WILL BECOME VERY DIFFICULT THIS MORNING AS THE FREEZING
RAIN OCCURS.

AN ICE STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF ICE ACCUMULATIONS
WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. TRAVEL IS STRONGLY
DISCOURAGED. COMMERCE MAY BE IMPACTED. IF YOU MUST TRAVEL...KEEP
AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF
AN EMERGENCY. ICE ACCUMULATIONS CAN LEAD TO SNAPPED POWER LINES
AND FALLING TREE BRANCHES THAT ADD TO THE DANGER.

$$

PUMA
2 follow-up statements
000 
WWUS43 KIND 091623
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1123 AM EST SUN DEC 9 2007

...ICE STORM WARNING FOR MUCH OF NORTHERN CENTRAL INDIANA UNTIL 3
PM EST...

.WITH TEMPERATURES HOVERING IN THE LOWER 30S AND WARMER AIR
ALOFT...FREEZING RAIN WILL CONTINUE THROUGH MIDDLE AFTERNOON.

BRIEF HEAVY FREEZING RAIN WILL BE POSSIBLE RESULTING IN ICE
ACCUMULATIONS GREATER THAN ONE QUARTER OF AN INCH. THUNDER WILL
ALSO BE POSSIBLE.

INZ043-044-091730-
/O.CAN.KIND.IS.W.0002.000000T0000Z-071209T1700Z/
VERMILLION-PARKE-
1123 AM EST SUN DEC 9 2007

...ICE STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE
ICE STORM WARNING. 

THE TEMPERATURE HAS RISEN ABOVE FREEZING.

$$

INZ021-028>031-035>042-092000-
/O.EXT.KIND.IS.W.0002.000000T0000Z-071209T2000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE
1123 AM EST SUN DEC 9 2007

...ICE STORM WARNING NOW IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

THE ICE STORM WARNING IS NOW IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON. 

MORE THAN ONE QUARTER OF AN INCH OF ICING IS EXPECTED. FREEZING
RAIN MAY BE HEAVY AT TIMES RESULTING IN A QUICK ICING OF ROADS
AND SURFACES.

TRAVEL WILL BECOME VERY DIFFICULT THIS MORNING AS THE FREEZING
RAIN OCCURS.

AN ICE STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF ICE ACCUMULATIONS
WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. TRAVEL IS STRONGLY
DISCOURAGED. COMMERCE MAY BE IMPACTED. IF YOU MUST TRAVEL...KEEP
AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF
AN EMERGENCY. ICE ACCUMULATIONS CAN LEAD TO SNAPPED POWER LINES
AND FALLING TREE BRANCHES THAT ADD TO THE DANGER.

$$
000 
WWUS43 KIND 091852
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
152 PM EST SUN DEC 9 2007

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY...

INZ021-028>031-035>042-100900-
/O.CAN.KIND.IS.W.0002.000000T0000Z-071209T2000Z/
/O.NEW.KIND.ZR.Y.0005.071209T1852Z-071210T0900Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE
152 PM EST SUN DEC 9 2007

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY...
...ICE STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
FREEZING RAIN ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST
MONDAY. THE ICE STORM WARNING HAS BEEN CANCELED. ADDITIONAL
PERIODS OF FREEZING RAIN WILL OCCUR THIS AFTERNOON AND TONIGHT.

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING.

$$

KOCH

What forecasters said that day

The local office's own words before this ice storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this ice storm warning went out at Dec 9, 5:45 AM EST, 41 minutes earlier.

Area forecast discussion, Dec 9, 5:45 AM EST, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
545 AM EST SUN DEC 9 2007

.AVIATION...DISCUSSION FOR 091200Z TAF ISSUANCE. ORGANIZED LIFT FM
THE NEXT IN A SERIES OF DISTURBANCES XPCTD TO SPREAD PCPN NEWD OVR
THE TAF SITES IN THE NEXT COUPLE OF HRS. THIS AREA OF LIFT SHOULD
MOV NWD...THEN PIVOT OFF TO THE E BY LT AFT AS WV PASSES THRU THE OH
VLY. AT THIS PT...CRITICAL THICKNESSES SUGGEST PCPN SHOULD BE ALL
LIQUID. THE KIND/KHUF/KBMG TERMINALS LOOK TO STAY ABV FREEZING FOR
THE MOST PART...SO LTL THREAT OF FREEZING PCPN IN THOSE AREAS...BUT
APPEARS THE KLAF TERMINAL WL PROB SEE FREEZING RAIN UNTIL THE LT
MORN HRS. LAST EVENING/S UA AND MODELS SUGGEST QUITE A BIT OF
INSTABILITY ALOFT TDY...SO THERE IS A THREAT FOR EMBEDDED
CONVECTION...BUT THE CHANCES OF A DIRECT IMPACT TO THE TERMINALS TOO
LOW TO INCLUDE IN TAFS AT THIS PT.

MOIST AMS OVER RUNNING A VRY SHALLOW BOUNDARY SUGGEST WIDESPREAD
LIFR/AREAS VLIFR CONDS ALREADY DVLPG SHOULD CONT TO DVLP AND SPREAD
NWD THIS MORN...ESPECIALLY IN THE WAKE OF INITIAL PCPN SURGE.
IMPROVMENT IN CONDS NOT XPCTD TIL AFT 100000Z WHEN SFC WV MOVES E OF
THE STATE.

&&

.DISCUSSION...LOW PRES WAS FOUND OVR WRN ARKANSAS EARLY THIS MORNING
AND A WARM FRONT EXTENDED NORTHEASTWARD ACRS KY. RECENT RADAR TRENDS
SHOW SCT SHRA DEVELOPING AHEAD OF THE WARM FRONT ACRS NRN KY...SRN
IL AND SRN INDIANA. SFC FLOW ACRS INDIANA REMAINED FROM THE COOL NE
AND ALL OF THE FA WAS ABOVE FREEZING EXPECT FOR THE ONGOING ADVISORY
AREA. H20 VAPOR IMAGERY SHOWS TROPICAL MOISTURE PUSHING ACRS TX INTO
THE MISSISSIPPI AND OHIO RVR VALLEYS.

MAIN FORECAST CHALLENGE TDY WL BE POPS AND PCPN TYPE.

MODELS ARE IN PRETTY GOOD AGREEMENT IN THE SHORT TERM. THERE ARE
SOME TIMING DIFFERENCES BY THE TIME MONDAY NIGHT/S SYSTEM
ARRIVES...AND WL USE A BLEND. ATTM...ONGOING FCST APPEARS ON TRACK
AS RA IS DEVELOPING ACRS THE SRN PART OF THE FA AHEAD OF THE WARM
FRONT. NAM 295K ISENTROPIC SFC CONTINUES TO SHOW GOOD UPGLIDE THIS
MORNING WITH SATURATED LOWER LVLS. SPECIFIC HUMIDITIES ARE AROUND 8
G/KG ACRS THE FA. DECENT FRONTOGENESIS FOUND ACRS THE FA TDY. TIME
SECTIONS ACRS THE FA INDICATE GOOD VV WITH NEARLY OMEGA NEAR 8
UBAR/S AT 18Z...ESSENTIALLY AS THE WEAK SFC LOW RIDES NORTHEAST
ALONG THE WARM FRONT NEAR THE OHIO RIVER. HENCE THE CATEGORICAL POPS
LOOK GOOD. NAM12 SFC TEMPS SUGGEST THE ENTIRE FA SHOULD BE ABOVE 32F
BY 18Z AND FZRA THREAT SHOULD END AT THAT TIME. WL LEAVE THE ONGOING
ADVISORY IN PLACE...HOWEVER WE WILL NEED TO WATCH CLOSELY FOR
POSSIBILITY OF HEAVIER FZRA THIS MORNING AND UPGRADE TO ICE STORM
WARNING IF NECESSARY.  AS TEMPS ARE ALREADY BEHIND THE EXPECTED
MAVMOS 3 HOURLIES AND PCPN IS EXPECTED TDY...WL LEAN TO THE COOLER
SIDE OF MAVMOS BY ABOUT 3-4 DEGREES.

LOWER LVLS OF THE ATMOS REMAIN SATURATED TONIGHT AS WINDS BECOME NW
OVERNIGHT AS THE DEPARTING LOW PULLS COLDER AIR INTO THE FA AND WARM
FRONT SAGS SOUTHWARD AS A CD FRONT. UPPER SUPPORT AND DYNAMICS
APPEAR RATHER LIMITED TONIGHT...HOWEVER IT WITH SATURATED LOWER LVLS
AND THE CD FRONT STILL LINGERING IN THE AREA...WE WILL STILL NEED TO
KEEP SOME POPS FOR SOME VERY LIGHT PCPN AMOUNTS. SFC TEMPS ACRS THE
NRN FA SUGGEST FZRA OR FZDZ RETURNING...ALTHOUGH ANY AMOUNTS WL BE
RATHER LIGHT. WL HOLD OFF AN ANY ADVISORIES FOR NOW...UNTIL OUR
CURRENT ADVISORY ENDS. WL USE A BLEND OF THE MAVMOS AND METMOS FOR
LOWS.

MODELS BEGIN TO DIFFER ON MONDAY AS THE DRIES THINGS OUT AND THE GFS
WISHES TO RETURN MOISTURE FROM THE SW MORE QUICKLY. ADDING FOR THE
AGRUEMENT FOR PCPN IS THAT THE ONGOING UPPER PATTERN OF TROPICAL
MOISTURE ARRIVING FROM THE SW REMAINS IN PLACE WITH THE SLOWLY
SHIFTING SFC BOUNDARY IN OUR VICINITY. FOR NOW WL CONTINUE TO KEEP
CHC POPS IN THE FORECAST FOR MONDAY...BUT PCPN SHOULD BE LIMITED TO
THE LATTER PART OF THE DAY AS THE WARM FRONT APPROACHES FROM THE
SOUTH AND THE WEAK UPPER RIDGE DEPARTS. WITH CLOUDS EXPECTED AND
PCPN POSSIBILITIES ALONG WITH NORTH OR NE SFC FLOW WL GO ABOUT 3
DEGREES COLDER THAN MAVMOS FOR HIGHS.

OUR NEXT SYS ARRIVES ON MONDAY NIGHT AS THE PREVIOUSLY STATED WARM
FRONT PUSHES NORTHWARD. MODELS DIFFER A BIT RIGHT NOW WHEN IT COMES
TO PCPN AMOUNTS...BUT ATTM LWR LVL Q VECTOR CONVERGENCE LOOKS
IMPRESSIVE. FORTUNATELY FOR NOW PCPN TYPE APPEARS TO BE RA AND SFC
TEMPS REMAIN ABOVE FREEZING. WL STICK CLOSER TO THE GFS HERE AS IT
TYPICALLY WL PICK UP ON SYSTEMS BEFORE THE NAM. FOR NOW WL STICK
CLOSE TO MAVMOS FOR LOWS.

AGAIN GIVEN CLOUDS...EXPECTED PCPN AND WINDS BECOMING NW WL LEAN TO
THE COLDER SIDE OF HIGHS FOR TUESDAY. BARRING COLLABORATION WL TRY
AND STICK CLOSE TO MAVMOS POPS AS WELL...GIVEN THE STRONG THAT
CONTINUES TO LAY ACRS SRN INDIANA AND THE AREA OF LOW PRES EXPECTED
TO PUSH ALONG IT DURING THE COURSE OF THE DAY.

FOR THE MOMENT...NO CHANGES TO THE ONGOING FCST AFT TUESDAY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...FZRA ADVISORY SUN 02Z-17Z ALONG
AND NORTH OF A WINCHESTER-MUNCIE-NOBLESVILLE-CRAWFORDSVILLE-CLINTON
LINE.

&&

PUBLIC...PUMA
AVIATION...JAS
Hazardous weather outlook, Dec 9, 5:07 AM EST, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
507 AM EST SUN DEC 9 2007

INZ021-028>031-035>044-101015-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
507 AM EST SUN DEC 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

A FREEZING RAIN ADVISORY IS IN EFFECT UNTIL NOON. FREEZING RAIN IS
EXPECTED TO RESULT IN LIGHT ICING. ICE ACCUMULATIONS ARE EXPECTED
TO BE LESS THAN ONE QUARTER OF AN INCH.

THERE IS A CHANCE FOR LIGHT FREEZING DRIZZLE OR LIGHT FREEZING
RAIN TONIGHT ALSO.

ISOLATED THUNDERSTORMS MAY PRODUCE LIGHTNING TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE FOR FREEZING RAIN AND FREEZING DRIZZLE ON
MONDAY MORNING.

SNOW IS POSSIBLE WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF ICE ARE ENCOURAGED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ045>049-051>057-060-101015-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-
507 AM EST SUN DEC 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORMS MAY PRODUCE LIGHTNING TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SNOW IS POSSIBLE ON WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF ANY ICE ACCUMULATIONS ARE ENCOURAGED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ061>065-067>072-101015-
GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-
LAWRENCE-JACKSON-JENNINGS-
507 AM EST SUN DEC 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORMS MAY PRODUCE LIGHTNING TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

LIGHT SNOW IS POSSIBLE WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

PUMA

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 1:52 PM ESTFreezing Rain AdvisoryINDBoone, Carroll, Clinton, Delaware, Fountain, Hamilton and 7 more6 hr

Nearby

Ice Storm Warnings in Indiana, 2007Every ice storm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.